MAUDE Adverse Event Report: ARTHREX, INC. DBL LOADED 4.75MM PEEK SWVLK; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. DBL LOADED 4.75MM PEEK SWVLK; BIO SOFT TISSUE FIXATN FASTNR
Model Number DBL LOADED 4.75MM PEEK SWVLK
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2021
Type of Reportable Event Malfunction
Event or Problem Description
On 09/21/2021, it was reported by a sales representative via e-mail that qty.3 of an ar-2324pslc-2 double loaded swivelocks broke during lateral row implantation.First the eyelet popped off while the surgeon was pulling the anchor over to the hole.Then unwound the eyelet suture and pulled tight to ¿re-seat¿ the eyelet, clamped the suture so the eyelet wouldn't slip off again.As the surgeon started to pull the anchor over to the hole a 2nd time, the eyelet suture severed at the eyelet/driver attachment.This occurred 3 times in a row in the exact same sequence.The case was completed by switching to a standard swivelock which implanted perfectly with no additional issue.No patient harm additional information provided 09/21/21: the procedure being performed was a rotator cuff repair.The case was completed by using an ar-2324pslc.Images of the device are attached.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint is confirmed.The device was not returned for investigation, however images were provided.Review of the images with the product management team confirmed that the suture fraying during insertion was caused by the non-conformance identified within (b)(4).

Brand Name
DBL LOADED 4.75MM PEEK SWVLK
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19097146
Report Number1220246-2024-02006
Device Sequence Number7408024
Product Code MAI
UDI-Device Identifier00888867251243
UDI-Public00888867251243
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model NumberDBL LOADED 4.75MM PEEK SWVLK
Device Catalogue NumberAR-2324PSLC-2
Device Lot Number13262585
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2021
Initial Report FDA Received Date04/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown